# SDR SWAA2022031528140

- Difficulty date: August 14, 2019
- Submitted: March 16, 2022
- Operation: Air carrier
- Aircraft: N7886A
- Make and model: Boeing 737752
- Aircraft serial: 35122
- Aircraft time: 41,521 hours, 20,568 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Condition: Corroded
- Location: Fwd Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO PIT LEFT SIDEPLATE STA 500+10' TO 500C+8' LBL 24 WL 157 HAS CORROSION ON UPPER SURFACE AROUND FASTENER HOLES / REMOVED CORROSION ON FWD CARGO LEFT SIDE-PLATE STA 500+ 10' LBL 24 IAW SRM 51-10-02-0G-0; VISUAL INSPECTION WITH A 10X MAG GLASS; NO DEFECTS; ORIGINAL .040' REMAIN .031' LOSS .009' FOUND TO BE OUT OF LIMITS IAW SRM 53-00-53-1A-2. REMOVED AND REPLACED LEFT SIDE PLATE STA 400 TO 500 D IAW SRM 53-00-53-2R-4 AND SRM 51-40-02-0G-0 ATAG A79982 P/N 143A7501-25 TOOL 36644 CAL 19SEP19
